# SDR SCNA20221121146S

- Difficulty date: November 20, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 49,926 hours, 21,993 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Nr 2  Skew
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAP ASYMMETRY AFTER T/O ON CLEAN UP.   BITE CK. OF FSEU REPORTED FAULT 27-53251 FLAP 2 SKEW. FOUND SKEW SENSOR 2 OUT OF RANGE . REMOVED AND REPLACED #2 FLAP SKEW SENSOR PER AMM 27-59-01. . FUNCTIONAL CHECK OF FLSAP SKEW SYSTEM IS GOOD AND OPS CK. OF T/E FLAPS IS GOOD . MEGGERED #2 FLAP SKEW SENSOR WIRES . NO SHORTS NOTED . REMOVED AND REPLACED #2 SKEW SENSOR CONNECTOR D11816 AS A PRECAUTION.
